# SDR VQMA202207050001

- Difficulty date: July 5, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N861TX
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 16,783 hours, 10,242 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 6710135568
- Condition: Cracked
- Location: Zone 100
- Part time: 16,783 hours, 10,242 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

TEXTRON AVIATION (CRS#: CNQR918C) COMPLETED THE WING ATTACH FITTING INSPECTION REQUIRED BY TEXTRON SERVICE LETTER SL750-57-07 AND FOUND CRACKS IN THE RH FWD (PN: 6710135-8), RH AFT (PN: 6710135-6), AND LH FWD (PN: 6710135-5) AUX SPAR CARRY THROUGH FITTINGS.  THE WING ATTACH FITTINGS WERE REPLACED BY TEXTRON AVIATION (CRS#: CNQR918C) ON MOUNTAIN AVIATION WORK ORDER MTN-2314: CRACKS FOUND ON RH FWD, RH AFT, AND LH FWD FITTINGS.  REMOVED AND REPLACED THE RH FWD FITTING PN: 6710135-8S, THE RH AFT FITTING PN: 6710135-6S, AND THE LH FWD FITTING PN: 6710135-5S ALL WITH NEW PARTS IAW EEDS DWG# 6710137 AND CE 750 SRM CH 51-40-03.
